# SDR AWXA200501192

- Difficulty date: September 23, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 60,026 hours, 37,500 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353502
- Condition: Cracked
- Location: Bs 500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C18 CHECK DISCOVERED STRINGER TIE CLIP CRACKED .4 INCHES IN LENGTH LOCATED AT BS 500A AND STR 16R.  MAINTENANCE REMOVED STRINGER TIE CLIP AND FABRICATED NEW CLIP IAW BOEING 737-300 SRM 51-40-05-0G FIG 3 AND FIG 7.  INSTALLED FABRICATED REPAIR PARTS AT BS 500A AND STR 16R IAW BOEING 737-300 SRM 51-40-02-0G FIG 3 AND 12.
